Self-organized criticality in one-dimensional sandpile model with avalanche probability included
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2006, Vol. 55 Issue (7): 3355-3359    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Self-organized criticality in one-dimensional sandpile model with avalanche probability included
Cai Shao-Hong1, Zhou Hai-Ping2, Wang Chun-Xiang2
(1)贵州财经学院,贵阳 550004;贵州省光电子技术及应用重点实验室,贵阳 550025; (2)贵州大学物理系,贵阳 550025;贵州省光电子技术及应用重点实验室,贵阳 550025
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn